Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What are these symptoms of vomitting and fever ?

Hello doctor , i am 29 year old house wife. i have some vomiting tendency for last 3-4 days and feel so much weakness and fever some times (100.2) and cold severing .
Asked On : Tue, 30 Aug 2011
Answers:  2 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.see you have to do blood investigation during fever stage it may be malaria,any viral infection or may be typhoid?you go through CBC,MP,S.WIDAL.FOR FEVER you take PCM (500)itab whenever fever come.concern any physician for taht.
Answered: Tue, 30 Aug 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The vomiting sensation you have can be due to fever you have or even due to gastritis.For fever you need to take medicines and if the fever does not subside in 2-3 days then better get investigated to find the type of fever you have.For vomiting you can take tab-Domperidone 10 mg 3 times and tab-Ranitidine 300 mg 3 times a day along with the medicines for fever.If you don't feel better in 2 days consult a doctor in person.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor